MAUDE Adverse Event Report: CARESTREAM HEALTH INC. CARESTREAM DRX EVOLUTION PLUS SYSTEM

CARESTREAM HEALTH INC. CARESTREAM DRX EVOLUTION PLUS SYSTEM
Catalog Number 8624264
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, carestream health inc.(csh) was informed of an incident while using the carestream drx-evolution plus system.The collimator detached from the tube mount after an x-ray exam remaining suspended solely by its cable.No patient or staff injuries occurred.
 
Additional Manufacturer Narrative
Carestream health inc.(csh) has investigated this issue and it was determined that this was not a device malfunction; and no design or manufacturing issues were identified.The detachment resulted from improper service installation, as the mounting wedge blocks had not been fully secured during servicing performed 1-2 days earlier.The collimator was resecured, and the service team was reminded of the correct installation procedure.No patient or staff injuries occurred.Although the detachment resulted from a service installation error, it occurred during clinical use, meaning that recurrence under similar conditions could likely cause serious injury.Therefore, the event is being reported to the fda.The risk has been mitigated as far as possible.No further actions are required, and carestream health has closed the investigation.

Brand Name
CARESTREAM DRX EVOLUTION PLUS SYSTEM
Common Device Name
CARESTREAM DRX EVOLUTION PLUS SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14608
Manufacturer Contact
alejandra benitez
150 verona street
rochester, NY 14608
5856278533
MDR Report Key24218943
Report Number1317307-2026-00001
Device Sequence Number8326008
Product Code KPR
UDI-Device Identifier60889978624263
UDI-Public0160889978624263
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K091889
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8624264
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown